# SDR CALA2020022900548

- Difficulty date: February 24, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757224
- Aircraft serial: 29282
- Aircraft time: 85,770 hours, 18,027 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 32142302
- Condition: Inoperative
- Location: Trim Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

FLT DECK TEMP EXCEEDS  99 DEGREE. TRIM AIR SWITCH POSITION  OFFN O HELP REMOVED AND REPLACED TRIM AIR PRESSURE REGULATING VALVE REF AMM TASK 21-61-06-404-036 OPS CHECK AND LEAK CHECK REQUIRED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1400978  SN OFF 1554 VALVE, TRIM AIR  OFF 75-2161-9-0004 1554 ON 75-2161-9-0004 1484 VALVE, TRIM AIR  OFF 75-2161-9-0005 8258 ON 75-2161-9-0005 0156 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1069941  SN OFF 8258 21-61-07-404-031 REPLACED FLT DECK TRIM AIR MODULATING VALVE REF AMM REMOVED AND REPLACED LH PACK TEMP CONTROLLER PER AMM 21-51-14-404-041 AND ACP SATISFACTORY BITE ROTABLE PARTS CHANGE WAS INDICATED - TT # 1056482  SN OFF 4387 IPC REFERENCE # 21-62-00 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1056482  SN OFF 4664 UPDATE SERIAL NUMBER ON FLIGHT DECK AIR TEMP  IS NORMAL DUE TO CONTROLLER REPLACED REF AMM 21-51-14-745-001. CONTROLLER, PAC  OFF 99-2151-9-0005 4664 ON 75-2162-9-0004 4387
